# SDR SWAA2022030366856

- Difficulty date: February 13, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 56,260 hours, 27,865 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO BODY FAIRING 193AL EXTERIOR SURFACE OUTER LAYER IS DELAMINATED AND PEELING AT FORWARD EDGE / REPAIRED OUTER MOST (LAYER FOIL MESH PLY) I/A/W SRM 51-70-14-2R-4 PAR 5 REV 66 ON LEFT WING TO BODY FAIRING 193AL EXTERIOR SURFACE FWD EDGE AS MARKED
